Uniqueness of the determination of the coefficient of the
Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1033-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_5_a0,
author = {D. S. Anikonov},
title = {Uniqueness of the determination of the coefficient of the},
journal = {Doklady Akademii Nauk},
pages = {1033--1037},
year = {1985},
volume = {284},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a0/}
}
D. S. Anikonov. Uniqueness of the determination of the coefficient of the. Doklady Akademii Nauk, Tome 284 (1985) no. 5, pp. 1033-1037. http://geodesic.mathdoc.fr/item/DAN_1985_284_5_a0/